Archiv der Mathematik

, Volume 41, Issue 2, pp 131–138

Noetherian pairs and hereditarily Noetherian rings

  • Robert Gilmer
  • William Heinzer
Article

DOI: 10.1007/BF01196868

Cite this article as:
Gilmer, R. & Heinzer, W. Arch. Math (1983) 41: 131. doi:10.1007/BF01196868

Copyright information

© Birkhäuser Verlag 1983

Authors and Affiliations

  • Robert Gilmer
    • 1
  • William Heinzer
    • 2
  1. 1.Department of Mathematics and Computer ScienceFlorida State UniversityTallahasseeUSA
  2. 2.Department of MathematicsPurdue UniversityW. LafayetteUSA

Personalised recommendations